File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A new variational inequality formulation for seepage problems with free surfaces

TitleA new variational inequality formulation for seepage problems with free surfaces
Authors
KeywordsFinite element
Free boundary problem
Seepage
Variational inequality
Issue Date2005
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0253-4827
Citation
Applied Mathematics And Mechanics (English Edition), 2005, v. 26 n. 3, p. 396-406 How to Cite?
AbstractA new variational inequality formulation for seepage problems with free surfaces was presented, in which a boundary condition of Signorini's type was prescribed over the potential seepage surfaces. This made the singularity of seepage points eliminated and the location of seepage points determined. Compared to other variational formulations, the proposed formulation owns better numerical stability.
Persistent Identifierhttp://hdl.handle.net/10722/150299
ISSN
2015 Impact Factor: 0.922
2015 SCImago Journal Rankings: 0.370
References

 

DC FieldValueLanguage
dc.contributor.authorZheng, Hen_HK
dc.contributor.authorLiu, DFen_HK
dc.contributor.authorLee, CFen_HK
dc.contributor.authorTham, LGen_HK
dc.date.accessioned2012-06-26T06:03:10Z-
dc.date.available2012-06-26T06:03:10Z-
dc.date.issued2005en_HK
dc.identifier.citationApplied Mathematics And Mechanics (English Edition), 2005, v. 26 n. 3, p. 396-406en_HK
dc.identifier.issn0253-4827en_HK
dc.identifier.urihttp://hdl.handle.net/10722/150299-
dc.description.abstractA new variational inequality formulation for seepage problems with free surfaces was presented, in which a boundary condition of Signorini's type was prescribed over the potential seepage surfaces. This made the singularity of seepage points eliminated and the location of seepage points determined. Compared to other variational formulations, the proposed formulation owns better numerical stability.en_HK
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0253-4827en_HK
dc.relation.ispartofApplied Mathematics and Mechanics (English Edition)en_HK
dc.subjectFinite elementen_HK
dc.subjectFree boundary problemen_HK
dc.subjectSeepageen_HK
dc.subjectVariational inequalityen_HK
dc.titleA new variational inequality formulation for seepage problems with free surfacesen_HK
dc.typeArticleen_HK
dc.identifier.emailLee, CF: leecf@hkucc.hku.hken_HK
dc.identifier.emailTham, LG: hrectlg@hku.hken_HK
dc.identifier.authorityLee, CF=rp00139en_HK
dc.identifier.authorityTham, LG=rp00176en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF02440091-
dc.identifier.scopuseid_2-s2.0-20144365263en_HK
dc.identifier.hkuros102358-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-20144365263&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume26en_HK
dc.identifier.issue3en_HK
dc.identifier.spage396en_HK
dc.identifier.epage406en_HK
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridZheng, H=7403440940en_HK
dc.identifier.scopusauthoridLiu, DF=35269463100en_HK
dc.identifier.scopusauthoridLee, CF=8068602600en_HK
dc.identifier.scopusauthoridTham, LG=7006213628en_HK
dc.customcontrol.immutablecsl 150602-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats